# SDR DALA2018060803970

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 10,126 hours, 3,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEADING EDGE SLAT TRAILING EDGE WEDGE HAS NUMEROUS DENTS OVER ENTIRE PANEL RANGING FROM 001-040 DP AT LT WING. REPAIRED SLAT NR 1 LT WING AS PER ER/A 567572-14 REV A AND ER SRM 51-70-10.
